arrow
Volume 26, Issue 4
Practical Stability in the $p$th Mean of Stochastic Differential Equations with Discontinuous Coefficients

Xumei Chen & Yongkui Zou

Commun. Math. Res., 26 (2010), pp. 337-352.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we give sufficient conditions to analyze the practical stability in the $p$th mean of stochastic differential equations with discontinuous coefficients. The Lyapunov-like function plays an important role in analysis. Some numerical computations are carried out to illustrate the theoretical results.

  • Keywords

stochastic differential equation, practical stability in the $p$th mean, Lyapunov-like function.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-26-337, author = {Xumei and Chen and and 18273 and and Xumei Chen and Yongkui and Zou and and 18274 and and Yongkui Zou}, title = {Practical Stability in the $p$th Mean of Stochastic Differential Equations with Discontinuous Coefficients}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {26}, number = {4}, pages = {337--352}, abstract = {

In this paper, we give sufficient conditions to analyze the practical stability in the $p$th mean of stochastic differential equations with discontinuous coefficients. The Lyapunov-like function plays an important role in analysis. Some numerical computations are carried out to illustrate the theoretical results.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19129.html} }
TY - JOUR T1 - Practical Stability in the $p$th Mean of Stochastic Differential Equations with Discontinuous Coefficients AU - Chen , Xumei AU - Zou , Yongkui JO - Communications in Mathematical Research VL - 4 SP - 337 EP - 352 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19129.html KW - stochastic differential equation, practical stability in the $p$th mean, Lyapunov-like function. AB -

In this paper, we give sufficient conditions to analyze the practical stability in the $p$th mean of stochastic differential equations with discontinuous coefficients. The Lyapunov-like function plays an important role in analysis. Some numerical computations are carried out to illustrate the theoretical results.

XumeiChen & YongkuiZou. (2021). Practical Stability in the $p$th Mean of Stochastic Differential Equations with Discontinuous Coefficients. Communications in Mathematical Research . 26 (4). 337-352. doi:
Copy to clipboard
The citation has been copied to your clipboard